Clicky Web Analytics

We envision a Colorado where spiritual guidance permeates peoples’ lives, faith communities and human organizations, transforming life for all, especially the most vulnerable. 

Walk2Connect - Friday Evening Contemplative Walk

  • February 02, 2018
  • 6:00 PM - 6:45 PM
  • The Arvada Center for the Arts

Registration


Registration is closed

W2C_grayblueoutlines_COOP.png


“Behind all blessing is the One Presence awakening through each being. I am aware of the blessing radiating from the deeper Presence within me. The blessing I receive confirms my being.” --Rabbi Ted Falcon, Interfaith Amigos

“If we can maintain a focus in our lives through blessings, we can cope with our curses. But if we see our lives through our curses, our blessings are lost to us.” --Pastor Don McKenzie, Interfaith Amigos

“Whether our egos acknowledge it or not, our souls know that an essential purpose of life is to identify and manifest the unique spark of Divinity at the core of our being.” --Imam Jamal Rahman, Interfaith Amigos

About Walk2Connect:

All spiritual traditions hold walking as a sacred practice through which we experience a deeper connection with the Sacred around us. Walk2Connect is happy to facilitate contemplative walking experiences at this year’s SDCO Conference as we share and reflect on the wisdom of the Interfaith Amigos. Started by Jonathon Stalls, a Center for Action and Contemplation Living School graduate, Walk2Connect is an innovative worker-owned cooperative working to create whole-health walking programs focused on connection to others, to the places we live, and to ourselves. We have thousands of individuals and a growing variety of organizational/governmental partners. Our social enterprise model works hard to help people and communities become healthier in body, mind, and spirit and more connected while also advancing awareness on the importance of walkable community design and the pedestrian experience. Maria Rosa Galter, your contemplative walking leader at this conference, a student in the Benedictine Spiritual Formation Program, facilitates contemplative walks as well as longer walking retreat experiences in Colorado.

Meeting Point:  We will meet at the west entrance of the Arvada Center, just outside the doors to the lower level. Look for the Walk2Connect sign and a group of people gathering. 

Venue Notes:  All walks will take place just outside the conference venue, the Arvada Center.

Cancellation Policy: We will walk rain or shine, so please be prepared for the weather. In the event that you are unable to join us, please cancel as soon as possible by contacting the conference registrar at webwrangler@spiritualdirectioncolorado.org . For last minute cancellations please email maria@walk2connect.com.

Walking Experience Descriptions:

Contemplative Walking Experiences (Friday Evening Walk) | 45 Minutes:

This contemplative walking experience moves at a gentle, conversational walking pace and offers an opportunity to center, listen more deeply, and set personal intentions based on the themes of the conference. Drawing upon the wisdom of the Interfaith Amigos, the walk will include guided invitations for deeper conversation and an opportunity to walk with each other observing sacred silence while our steps bless the Earth and all its creatures as an embodied prayer. We will walk on sidewalks and gravel paths around the Arvada Center.

Contemplative Walking Experience (Saturday Morning and Saturday Lunchtime Walks) | 30 Minutes:

This will be a gently paced contemplative walk to set aside time for reflection on the wisdom of the Interfaith Amigos and conference themes, personal centering, and walking in sacred silence in community as a presence of compassion and peace. This walk will invite us into a deeper awareness and connection within ourselves, each other, and the Sacred all around, allowing the teachings of the conference to integrate and expand within us as we walk. We will walk on sidewalks and gravel paths around the Arvada Center.

Other information and details:

Cost: The registration cost for each walk is $5 and space is limited. Click on the links below to register.

What to bring: Plan to dress for the weather, wear comfortable shoes, and bring water.

Please note: This contemplative walking experience is a part of the 2018 SDCO Spirituality Conference and is solely open to those who are attending the conference.  For more information and to register for the conference (if you haven't done so already), visit the Conference Event Page.

Waivers and Confirmation:

Once you are confirmed, you will be asked to sign a Walk2Connect waiver in your confirmation email.

Schedule:

Friday, February 2

6:00-6:45 Walk2Connect Contemplative Walking Experience--45 minutes 

Saturday, February 3

8:15- 8:45  Walk2Connect Contemplative Walking Experience--30 minutes - Sign Up Here

9:00 - 9:30 Walk2Connect Contemplative Walking Experience--30 minutes - Sign Up Here

12:30-1:00 Walk2Connect Contemplative Walking Experience--30 minutes - Sign Up Here

 

For more information about the walks, contact:  maria@walk2connect.com
Powered by Wild Apricot Membership Software